Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is excessive sweating related to type 2 diabetes?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2007
Answered : 353 Questions
I sweat excessively and was wondering if it's related to my type 2 diabetes or medication related, I take several different meds daily including cymbalta, oxycodone, celebrex, benicar, niaspan, ecotrin,neurotin and nexium.
Posted Sun, 3 Feb 2013 in Diabetes
Answered by Dr. Neelam Ashish Vanjari 2 hours later

Thanks for writing in.

Sweating can be result of heart disease or hypertension or glucose level abnormality.

First important thing is to get your blood sugar levels and blood pressure checked to rule out same.
Then get your electrocardiogram [ECG] done to know presence of heart disease.

Now coming to your drugs, only cymbalta and oxycodne can cause sweating as a side effect. But if you have been taking them for long time; it is unlikely that these drugs can cause sweating suddenly.

So consult your physician and get your above mentioned tests done.
I hope I have answered your query. In case of doubt, please revert back.
Best regards,
Dr. Neelam.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor